Journal of Statistical Computation and Simulation, ( ISI ), Volume (81), No (4), Year (2011-3) , Pages (497-509)

Title : ( On Pitman’s measure of closeness of k-records )

Authors: Jafar Ahmadi , N. Balakrishnan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Pitman closeness of both the upper and lower k-record statistics to the population quantiles of a location– scale family of distributions is studied. For the population median, the Pitman-closest k-record is also determined. In the case of symmetric distributions, the Pitman closeness probabilities of k-record statistics are shown to be distribution-free, and explicit expressions are also derived for these probabilities. Exact expressions are derived for the required probabilities for uniform and exponential distributions. Numerical results are given for these families and also the Pitman-closest k-record is determined.


, location–scale family; Pitman closeness; Pitman, closest estimator; median; quantiles; records; k, record statistics
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Ahmadi, Jafar and N. Balakrishnan},
title = {On Pitman’s measure of closeness of k-records},
journal = {Journal of Statistical Computation and Simulation},
year = {2011},
volume = {81},
number = {4},
month = {March},
issn = {0094-9655},
pages = {497--509},
numpages = {12},
keywords = {location–scale family; Pitman closeness; Pitman-closest estimator; median; quantiles; records; k-record statistics},


%0 Journal Article
%T On Pitman’s measure of closeness of k-records
%A Ahmadi, Jafar
%A N. Balakrishnan
%J Journal of Statistical Computation and Simulation
%@ 0094-9655
%D 2011